Journal of Statistical Distributions and Applications
The Journal of Statistical Distributions and Applications is a peer-reviewed international journal published under the brand SpringerOpen. The scope includes, but is not limited to, the development and study of statistical distributions; frequentist and Bayesian statistical inference, including goodness-of-fit tests; statistical modeling; computational/simulation methods; and data analysis related to statistical distributions. Fully open access, the Journal is devoted to advancing understanding of theory and methods in the area of statistical distributions and their applications.
- Journal Title
- Journal of Statistical Distributions and Applications
- Open Access
- Available under Open Access This content is freely available online to anyone, anywhere at any time.
- Volume 1 / 2014 - Volume 8 / 2021
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
To view the rest of this content please follow the download PDF link above.